advertisement
Question
Posted by: Cindy | 2005/07/03

I am currently coming off of Methcathinione ("Cat")

This is further to my preceding request.
Xanor helps for anxiety but what can I use for the physical effects of withdrawal, like sweats, stomach cramps, difficulty in getting out of bed, lethargy, oversleeping (3 days)
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Most of the effects that you have mentioned are known Meth withdrawal symptoms. Drug withdrawal can be extremely uncomfortable without proffessional help. This provides the safety of medical supervision by trained professionals who are better able to monitor the drug withdrawal process. If you are currently getting professional help don't initiate any treatment without speaking to this person first.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement